# SDR VNAA202306230010

- Difficulty date: May 25, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6705752160
- Condition: Nicked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER/FWD FACE OF RH INBOARD FLAP FROM FLS 15.00 TO FLS 65.50.  LOWER/FWD FACE OF RH INBOARD FLAP FROM FLS 15.00 TO FLS 65.50 WAS REPAIRED PER CRJ-900 SRM 57-52-01-201-005-A01
